Automorphism groups of cyclic curves defined over finite fields of any characteristics

Sanjeewa, R. (2009) Automorphism groups of cyclic curves defined over finite fields of any characteristics. Albanian J. Math., 3 (4). pp. 131-160.

[img]
Preview
Text
072.pdf

Download (458kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 21:04
Last Modified: 06 Dec 2017 21:04
URI: http://kerkoje.com/id/eprint/199

Actions (login required)

View Item View Item